MathSciNet Relay Station
MathSciNet bibliographic data
MR936120 76L05 (65M05 76-08)
Schwendeman, D. W. A numerical scheme for shock propagation in three dimensions. Proc. Roy. Soc. London Ser. A 416 (1988), no. 1850, 179–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement